Topological Methods in Nonlinear Analysis

An indefinite concave-convex equation under a Neumann boundary condition II

Humberto Ramos Quoirin and Kenichiro Umezu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We proceed with the investigation of the problem \begin{equation} -\Delta u = \lambda b(x)|u|^{q-2}u +a(x)|u|^{p-2}u \quad \mbox{in } \Omega, \qquad \frac{\partial u}{\partial n} = 0\quad \mbox{on } \partial \Omega, \tag{${\rm P}_\lambda$} \end{equation} where $\Omega$ is a bounded smooth domain in $\mathbb R^N$ ($N \geq 2$), $a,b \in C^\alpha(\overline{\Omega})$ with $0<\alpha<1$. Dealing now with the case $b \geq 0$, $b \not \equiv 0$, we show the existence (and several properties) of an unbounded subcontinuum of nontrivial nonnegative solutions of $({\rm P}_\lambda)$. Our approach is based on a priori bounds, a regularisation procedure, and Whyburn's topological method.

Article information

Source
Topol. Methods Nonlinear Anal., Volume 49, Number 2 (2017), 739-756.

Dates
First available in Project Euclid: 28 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1495936816

Digital Object Identifier
doi:10.12775/TMNA.2017.007

Mathematical Reviews number (MathSciNet)
MR3670484

Zentralblatt MATH identifier
1376.35033

Citation

Ramos Quoirin, Humberto; Umezu, Kenichiro. An indefinite concave-convex equation under a Neumann boundary condition II. Topol. Methods Nonlinear Anal. 49 (2017), no. 2, 739--756. doi:10.12775/TMNA.2017.007. https://projecteuclid.org/euclid.tmna/1495936816


Export citation